RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 280, Number 3, Pages 553–556 (Mi dan9261)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

An integral transformation of complex analytic functions

B. Yu. Sternin, V. E. Shatalov

Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 19.01.1984

Citation: B. Yu. Sternin, V. E. Shatalov, “An integral transformation of complex analytic functions”, Dokl. Akad. Nauk SSSR, 280:3 (1985), 553–556

Citation in format AMSBIB
\Bibitem{SteSha85}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper An integral transformation of complex analytic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 280
\issue 3
\pages 553--556
\mathnet{http://mi.mathnet.ru/dan9261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=775923}
\zmath{https://zbmath.org/?q=an:0597.35003}


Linking options:
  • http://mi.mathnet.ru/eng/dan9261
  • http://mi.mathnet.ru/eng/dan/v280/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On an integral transform of complex analytic functions”, Math. USSR-Izv., 29:2 (1987), 407–427  mathnet  crossref  mathscinet  zmath
    2. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Math. USSR-Sb., 65:2 (1990), 385–422  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:26
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019